# SDR DALA2017112908377

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 78,216 hours, 9,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Out Of Position
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING, THE NUMBER 3 FLAP TRACK, FLAP MOTOR CARRIAGE MOUNT, UPPER INBOARD ATTACH BOLT IS RUSTY AND THE BEARING HAS PULLED OUT OF STRUCTURE. INSTALLED NR 3 FLAP I/B UNDER WING ACTUATOR SUPPORT LINK REF AMM 27-51-14. REPLACED LINK ASSY PER BAC DWG 113W1342.
